# SDR AALA20090623TUL01

- Difficulty date: June 21, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 53,041 hours, 26,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FORWARD SIDE OF BULKHEAD AT STATION 37 AT UPPER LEFT RADOME ALIGNMENT PIN.  INSTALLED DOUBLER PER AARD 53-10-00-19.
